MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 2.9MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK ANCHOR 2.9MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part # cm-9145sp quattro link anchor 4.5mm sp lot # 65472625.Part # cm-9129 quattro link anchor 2.9mm lot # 65319443, part # cm-9300st 2.9mm gl drill lot # 65354710, part # cm-0322 brdband 2pk:bk/bl+bk lot # 20072125, part # 904055 ez pass 30 degree right lot # 489880, part # 904055 ez pass 30 degree right lot # 417750, part # cm-9255bg quattro x anchor 5.5 bb tapens lot # 78826-2, part # cm-0322 brdband 2pk:bk/bl+bk lot # 21090124, part # cm-9011 quattro suture passer needle lot # 65223488, part # cm-9145sp quattro link anchor 4.5mm sp lot # 65390524.Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to location of device is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during surgery on the right side of the patient, while malleating in the anchor, the tip of the anchor broke in half.Anchor was removed and additional anchor was used to complete the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures show that the anchor is fractured at the indicator line and remains in place at the tip of the inserter.The other broken portion of the anchor cannot be seen in the provided photos.The inserter prongs are also bent at the tip.As no device was returned, further visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO LINK ANCHOR 2.9MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key15750943
Report Number3006108336-2022-00033
Device Sequence Number14182577
Product Code MBI
UDI-Device Identifier00887868270161
UDI-Public(01)00887868270161(17)261210(10)65319443
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCM-9129
Device Lot Number65319443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexMale